MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER
Catalog Number 63612
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient advised that the whole box did not had enough lubricant in it to be able to use the intermittent catheters.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: for urological use only.Intended for use by patients for bladder management including urine drainage, collection and measurement.The devices are passed to the urinary bladder via the urethra.Please contact your physician to determine which product options are best for you, paying close attention to product warnings/precautions and adverse reactions.This is a single use device.Do not resterilize.Do not reuse.Reuse of a single use device increases the risk of catheter acquired urinary tract infections.1.Wash your hands thoroughly with soap and water.2.Prior to opening the sealed catheter pouch, apply pressure to the foil packet to release the water.Ensure all water is released from the foil packet.3.Wet the catheter by holding the package with the printed side up and tip the package end-to-end three to six times to wet the catheter.This movement is required so that the water transfers back and forth over the catheter to fully wet the hydrophilic coating.4.Peel open the pack at the funnel/handle end just enough to expose 5 cm (2¿) of the catheter, or for products with an insertion sleeve, expose the insertion sleeve.Don¿t remove the catheter yet.Use the adhesive tab at the funnel end of the pack to stick the pack to a nearby vertical surface while preparing to catheterize.5.Wash the area around the meatus before catheterizing.6.Wash your hands again.7.Using the catheter with insertion sleeve (gripper): a.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.B.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6¿ from the tip.Release the funnel.C.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Advance the catheter until urine starts to flow.Without insertion sleeve (gripper): a.Hold the handle/funnel end and remove the catheter from the packaging.B.Gently pass the tip of the catheter into your urethra and advance the catheter until urine starts to flow.8.Try to keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.9.Finish by disposing of the catheter and its packaging.Wash your hands with soap and water.Correction: d this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PERSONAL CATHETER¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22373252
Report Number1018233-2025-05356
Device Sequence Number18165549
Product Code KOD
UDI-Device Identifier00801741069284
UDI-Public(01)00801741069284(11)241205(17)291028(10)JUJY9125
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number63612
Device Lot NumberJUJY9125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown